# SDR CALA2025013002131

- Difficulty date: January 27, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N17301
- Make and model: Boeing 737-8
- Aircraft serial: 67554
- Aircraft time: 6,860 hours, 2,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L GIRT BAR BRACKET S ARE TOO LOOSE. BAR IS EASILY BUMPED O UT OF PLA CE AND IS UNSAFE. ADJUSTED BOTH GIRT BAR RETAINER HOOKS, OPS CHECK GOOD. REF AMM 25-66-01
